MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR N35-O

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR N35-O
Catalog Number 515052
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: moisture was found in the sealed package of the bd optima injector.
 
Event or Problem Description
Event details: moisture was found in the sealed package of the bd optima injector.Per rep: we were on site today and this was stored in a basement room prior to in-servicing.But can¿t be totally sure of the storage conditions.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: no photos or physical samples showing the reported condition were provided for evaluation.A device history review was completed for the reported lot 2505310.No deviations or nonconformances were identified during manufacturing that could have contributed to the reported concern.To further support the investigation, three retained samples from the same lot were examined.All samples were inspected, and no moisture or other contamination was observed in any of the packages.Based on the available information, we cannot identify a root cause related to our product or manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
INJECTOR N35-O
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23583445
Report Number3003152976-2025-00631
Device Sequence Number21147169
Product Code ONB
UDI-Device Identifier00382905150524
UDI-Public(01)00382905150524(11)250520(17)271031(10)2505310
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515052
Device Lot Number2505310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown